MathSciNet Relay Station
MathSciNet bibliographic data
MR76447 (17,900e) 65.0X
Bauer, Friedrich L. Ein direktes Iterationsverfahren zur Hurwitz-Zerlegung eines Polynoms. (German) Arch. Elek. Übertr. 9 (1955), 285–290.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement